# SDR HEEA0014855

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6957Y
- Make and model: Bell 214ST
- Aircraft serial: 28139
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Detector
- Part number: 214074280105
- Condition: Malfunctioned
- Location: Main Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RPM WARNING DETECTOR WILL NOT MUTE.
